A couple days after I started 40mg of Benicar every eight hours I developed a nagging dry cough that makes it hard to get a full sentence out. Since I teach school this has been some what of a problem... Is the cough a normal reaction? Will it go away? I have started the protocol to treat psoriatic arthritis. Lee G.
There are a couple of things that will begin to happen to your body as you begin the MP.
1. Benicar seemed to "dry me out" a bit in the beginning, as it balanced out the hormones. I noticed my sinuses began to clear and dry in the early days of Benicar.
Keeping yourself well hydrated will help with this as your hormones become more stabilized to the changes that are happening.
2. As you begin to work thru the MP, occult inflammation will begin to be revealed which may cause you to have symptoms which you are unfamiliar with.
Would you kindly include a required signature line, please be sure to read the required info and we would be able to answer your questions to your progress if you post a new thread in the progress reports thread.